# SDR AALA20131126008

- Difficulty date: November 26, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 13,204 hours, 5,100 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEN INFLIGHT ORD PDX CREW REPORTED RT HAND PACK FAILED.  EMERGENCY DECLARED FLIGHT DIVERTED DEN LANDED WITHOUT INCIDENT.  PLACARDED RT HAND PACK INOPERATIVE IAW MEL. FLIGHT CONTINUED TO DESTINATION.  REPLACED TEMPERATURE CONTROL VLV AT ORD ON 11/26/2013.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
